Volume & Issue: Volume 8, Issue 4, December 2023, Pages 291-367 

Original Scientific Paper

Row Stochastic Matrices and Linear Preservers of Matrix Majorization $T:\mathbb{R}_{m} \rightarrow \mathbb{R}_{n}$

Pages 291-307

Ahmad Mohammadhasani; Mehdi Dehghanian; Yamin Sayyari

Bogomolov Multiplier and Isoclinism of Lie Rings

Pages 327-335

Zeinab Araghi Rostani; Mohsen Parvizi; Peyman Niroomand

Approximate Convexity for Set-Valued Maps

Pages 337-345

Zohreh Kefayati; Morteza Oveisiha

Technical Paper

Characteristic Functions Assignment by Adding Perturbation

Pages 359-367

Aref Shahmansoorian; Peyman Ahmadi

Journal Archive

Special Issue: Proceedings of the 27th Iranian Algebra Seminar (IAS27) --- Editors: Reza Sharafdini and Mojtaba Sedaghatjoo